# SDR MWEA030308

- Difficulty date: August 13, 2003
- Submitted: August 14, 2003
- Operation: Air carrier
- Aircraft: N902ME
- Make and model: Boeing 717-200
- Aircraft serial: 55166
- Aircraft time: 1,118 hours, 672 cycles
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Controller
- Part number: 11508801
- Part serial: 051C0627
- Condition: Failed
- Location: A/C System
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: D

## Discrepancy

RIGHT AIR CONDITION PACK OVERHEAT ALERT CAME ON.  REMOVED AND REPLACED CABIN TEMPERATURE CONTROLLER.
